# SDR RRXA010058

- Difficulty date: July 17, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,249 hours, 29,216 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Hose
- Part number: 1710016CR0301
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL LOST HYD PRESS AND QTY  *** CORRECTIVE ACTION ***  FOUND HOSE ON R/H BOGIE TRIM CYL HAD SEPARATED FROM FITTING- R AND R HOSE IAW 20-12-0 LK CK GOOD
